I was diagnosed with E.T in 2010, since then I have been on hydrea and from time to time I have sudden symptoms that can last a few minutes to several hours;
These are sudden cold hands and feet, pain in back, pressure in head chills that come from the head down to the body, I feel very strange.
They started when I stoped taking my meds in 2011 for a few months, my platelets got up to over 2 milion and suddenly I started having attacks for the next 5 months DAILY, these included burning of legs and numbness of arms and legs,my body would not get warmer even if I was covered by a lot of sheets in bed, fast heart beat (pulse 170 per minute) , brain fog, feeling of death, very cold and shaking all over the body, dizzy, my arms would feel like a rock and I couldnt close my hand any more, in the begining they lasted for 2-5 hours then with time they got less intense and lasted less time.
Though my platelets are at normal levels now I keep having symptoms...
I am glad they have been reducing over time but I am 21 and while having this condition its not easy to study or work.
I was tested on autoimune diseases but everything was ok.
Does anyone have an idea if this is still E.T related?
Does anyone have similar symptoms?
I would be so glad if anyone could give an opinion, please.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.